Projecting on polynomial solutions of second order partial differential operators

PDF Version Also Available for Download.

Description

Article discussing projecting on polynomial solutions of second order partial differential operators.

Physical Description

7 p.

Creation Information

Anghel, Nicolae June 2007.

Context

This article is part of the collection entitled: UNT Scholarly Works and was provided by UNT College of Arts and Sciences to Digital Library, a digital repository hosted by the UNT Libraries. It has been viewed 89 times . More information about this article can be viewed below.

Who

People and organizations associated with either the creation of this article or its content.

Author

Publisher

Provided By

UNT College of Arts and Sciences

The UNT College of Arts and Sciences educates students in traditional liberal arts, performing arts, sciences, professional, and technical academic programs. In addition to its departments, the college includes academic centers, institutes, programs, and offices providing diverse courses of study.

Contact Us

What

Descriptive information to help identify this article. Follow the links below to find similar items on the Digital Library.

Degree Information

Description

Article discussing projecting on polynomial solutions of second order partial differential operators.

Physical Description

7 p.

Notes

Abstract: We extend Axler and Ramey's method of constructing the harmonic part of a homogeneous polynomial to polynomial solutions of homogeneous elliptic real second order partial differential operators with constant coefficients. The results yield a constructive solution to a Dirichlet problem with polynomial boundary data.

Source

  • Bulletin of the Transilvania University of Braşov, 2007, Braşov: Transilvania University Press

Language

Item Type

Publication Information

  • Publication Title: Bulletin of the Transilvania University of Braşov
  • Volume: 14
  • Issue: 49
  • Page Start: 23
  • Page End: 28
  • Peer Reviewed: Yes

Collections

This article is part of the following collection of related materials.

UNT Scholarly Works

Materials from the UNT community's research, creative, and scholarly activities and UNT's Open Access Repository. Access to some items in this collection may be restricted.

What responsibilities do I have when using this article?

When

Dates and time periods associated with this article.

Creation Date

  • June 2007

Added to The UNT Digital Library

  • May 28, 2013, 11 a.m.

Description Last Updated

  • May 16, 2014, 12:16 p.m.

Usage Statistics

When was this article last used?

Yesterday: 0
Past 30 days: 0
Total Uses: 89

Interact With This Article

Here are some suggestions for what to do next.

Start Reading

PDF Version Also Available for Download.

Citations, Rights, Re-Use

Anghel, Nicolae. Projecting on polynomial solutions of second order partial differential operators, article, June 2007; [Braşov, Romania]. (digital.library.unt.edu/ark:/67531/metadc161698/: accessed November 25, 2017), University of North Texas Libraries, Digital Library, digital.library.unt.edu; crediting UNT College of Arts and Sciences.